# SDR CA090730002

- Difficulty date: June 24, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Cessna 172N
- Engine: Lyc O320H2AD
- System (JASC): 5700 · Wing Structure
- Part: Fairing
- Part number: A221ANDA222
- Condition: Improper Part
- Location: Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

PART DOES NOT HAVE PROPER CERTIFICATION.
